MathSciNet Relay Station
MathSciNet bibliographic data
MR1426761 (97k:35118) 35K55 (35B60)
Pinsky, Ross G. Existence and nonexistence of global solutions for $u\sb t=\Delta u+a(x)u\sp p$ in ${\bf R}\sp d$. J. Differential Equations 133 (1997), no. 1, 152–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement